Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Analytic functions with quasi-analytic boundary values

Author: William A. Groening
Journal: Trans. Amer. Math. Soc. 143 (1969), 95-107
MSC: Primary 30A72
MathSciNet review: 0412426
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner and A. E. Taylor, Some Theorems on Quasi-Analyticity for Functions of Several Variables, Amer. J. Math. 61 (1939), no. 2, 303–329. MR 1507378, 10.2307/2371501
  • [2] Lennart Carleson, Sets of uniqueness for functions regular in the unit circle, Acta Math. 87 (1952), 325–345. MR 0050011
  • [3] B. I. Korenbljum, Non-triviality conditions for certain classes of functions analytic in an angle and problem of quasianalyticity, Dokl. Akad. Nauk SSSR 166 (1966), 1046–1049 (Russian). MR 0201646
  • [4] B. I. Korenbljum, Quasianalytic classes of functions in a circle, Dokl. Akad. Nauk SSSR 164 (1965), 36–39 (Russian). MR 0212199
  • [5] S. Mandelbrojt, Séries adhérentes, régularisation des suites, applications, Gauthier-Villars, Paris, 1952 (French). MR 0051893
  • [6] -, Séries de Fourier et classes quasi-analytiques de fonctions, Gauthier-Villars, Paris, 1935.
  • [7] Raymond E. A. C. Paley and Norbert Wiener, Fourier transforms in the complex domain, American Mathematical Society Colloquium Publications, vol. 19, American Mathematical Society, Providence, RI, 1987. Reprint of the 1934 original. MR 1451142
  • [8] B. Rodrigues-Salinas, Funciones con momentos nulos, Rev. Acad. Ci. Madrid 49 (1955), 331-368.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A72

Retrieve articles in all journals with MSC: 30A72

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society